MAUDE Adverse Event Report: CROSSTEX INTERNATIONAL INC. AESCULAP; FILTER

CROSSTEX INTERNATIONAL INC. AESCULAP; FILTER
Model Number MD344
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
Supplier reported that filters were shredded.
 
Additional Manufacturer Narrative
The device subject of the reported event was returned to crosstex for evaulation.Investigation is still ongoing.
 
Additional Manufacturer Narrative
No similar complaints have been recorded for md344, lots 2503102 & 2501102.Dhr has been reviewed, no discrepancies noted.Retention samples have been reviewed, no discrepancies noted.Unable to determine a potential root cause as this is not a manufacturing defect and occurred post-sterilization.No further action will be taken at this time.

Brand Name
AESCULAP
Common Device Name
FILTER
Manufacturer (Section D)
CROSSTEX INTERNATIONAL INC.
6789 w. henrietta rd
rush NY 14543
Manufacturer (Section G)
CROSSTEX INTERNATIONAL INC.
6789 w. henrietta rd.
rush NY 14543
Manufacturer Contact
stephanie wasielewski
6789 w. henrietta rd
rush, NY 14543
8472574500
MDR Report Key22172001
Report Number1319130-2025-00005
Device Sequence Number12720090
Product Code KCT
UDI-Device Identifier14522281506819
UDI-Public(01)14522281506819
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K941327
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMD344
Device Catalogue NumberMD344
Device Lot Number2501102, 2503102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown